Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 32, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at May 30, 2013, 8:29 PM CDT for 6 counties in Wisconsin. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2013, 8:29 PM CDT (01:29 UTC)
- Expired
- May 30, 2013, 9:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dodge County, WI, Fond du Lac County, WI, Milwaukee County, WI, Ozaukee County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 49 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 6:40 PM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 630 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1294 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
375
WUUS53 KMKX 310129
SVRMKX
WIC027-039-079-089-131-133-310215-
/O.NEW.KMKX.SV.W.0032.130531T0129Z-130531T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
829 PM CDT THU MAY 30 2013
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DODGE COUNTY IN SOUTHEAST WISCONSIN...
SOUTHEASTERN FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...
NORTHEASTERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 915 PM CDT
* AT 824 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM HUSTISFORD TO WATERFORD NORTH...AND MOVING
NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
IRON RIDGE AND WAUKESHA AIRPORT AROUND 835 PM CDT.
FRANKLIN AND SUSSEX AROUND 840 PM CDT.
MILWAUKEE COUNTY ZOO AND WEST ALLIS AROUND 845 PM CDT.
MILWAUKEE TIMMERMAN AIRPORT AND WEST MILWAUKEE AROUND 850 PM CDT.
MILWAUKEE HOAN BRIDGE AND DOWNTOWN MILWAUKEE AROUND 855 PM CDT.
GLENDALE AND WEST BEND AIRPORT AROUND 900 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
WOODLAND...RUBICON...HOLY HILL...FRANKLIN...SAINT LAWRENCE...NENNO...
HUBERTUS...COLGATE...ADDISON AND MILWAUKEE CO ZOO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 4346 8780 4338 8787 4326 8791 4318 8788
4312 8789 4308 8786 4301 8789 4297 8785
4284 8808 4284 8819 4317 8854 4319 8854
4319 8857 4333 8866 4374 8816 4354 8816
4355 8779
TIME...MOT...LOC 0129Z 228DEG 35KT 4335 8859 4281 8812
HAIL...<.75IN
WIND...60MPH
$$
MGG3 follow-up statements
630
WWUS53 KMKX 310136
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
836 PM CDT THU MAY 30 2013
WIC027-039-079-089-131-133-310215-
/O.CON.KMKX.SV.W.0032.000000T0000Z-130531T0215Z/
MILWAUKEE WI-OZAUKEE WI-DODGE WI-FOND DU LAC WI-WAUKESHA WI-
WASHINGTON WI-
836 PM CDT THU MAY 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WASHINGTON...
NORTHEASTERN WAUKESHA...SOUTHEASTERN FOND DU LAC...SOUTHEASTERN
DODGE...OZAUKEE AND MILWAUKEE COUNTIES UNTIL 915 PM CDT...
AT 834 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM IRON RIDGE TO PEWAUKEE TO MUSKEGO...AND MOVING
NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
MILWAUKEE COUNTY ZOO AND WEST ALLIS AROUND 845 PM CDT.
MILWAUKEE TIMMERMAN AIRPORT AND WEST MILWAUKEE AROUND 850 PM CDT.
MILWAUKEE HOAN BRIDGE AND DOWNTOWN MILWAUKEE AROUND 855 PM CDT.
GLENDALE AND WEST BEND AIRPORT AROUND 900 PM CDT.
CAMPBELLSPORT AND NEWBURG AROUND 905 PM CDT.
SAUKVILLE AROUND 910 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE SAINT LAWRENCE...NENNO...
HUBERTUS...COLGATE...ADDISON...MILWAUKEE CO ZOO...STATE FAIR PARK...
RICHFIELD...ALLENTON AND MITCHELL PARK DOMES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
&&
LAT...LON 4346 8780 4338 8787 4326 8791 4318 8788
4312 8789 4308 8786 4301 8789 4297 8785
4284 8808 4284 8819 4317 8854 4319 8854
4319 8857 4333 8866 4374 8816 4354 8816
4355 8779
TIME...MOT...LOC 0136Z 228DEG 35KT 4340 8852 4312 8826
4287 8807
HAIL...<.75IN
WIND...60MPH
$$
COLLAR382
WWUS53 KMKX 310143
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
843 PM CDT THU MAY 30 2013
WIC027-039-079-089-131-133-310215-
/O.CON.KMKX.SV.W.0032.000000T0000Z-130531T0215Z/
MILWAUKEE WI-OZAUKEE WI-DODGE WI-FOND DU LAC WI-WAUKESHA WI-
WASHINGTON WI-
843 PM CDT THU MAY 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WASHINGTON...
EASTERN WAUKESHA...SOUTHEASTERN FOND DU LAC...EAST CENTRAL DODGE...
OZAUKEE AND MILWAUKEE COUNTIES UNTIL 915 PM CDT...
AT 838 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM IRON RIDGE TO SUSSEX TO FRANKLIN...AND MOVING
NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
MILWAUKEE TIMMERMAN AIRPORT AND WEST MILWAUKEE AROUND 850 PM CDT.
MILWAUKEE HOAN BRIDGE AND DOWNTOWN MILWAUKEE AROUND 855 PM CDT.
GLENDALE AND WEST BEND AIRPORT AROUND 900 PM CDT.
CAMPBELLSPORT AND NEWBURG AROUND 905 PM CDT.
SAUKVILLE AROUND 910 PM CDT.
FREDONIA AND BELGIUM AROUND 915 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE RICHFIELD...KOHLSVILLE...
ALLENTON...MITCHELL PARK DOMES...STATE FAIR PARK...MILLER PARK...
WAYNE...SAINT FRANCIS...BEAR VALLEY AND MILWAUKEE SOUTH SHORE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
&&
LAT...LON 4346 8780 4338 8787 4326 8791 4318 8788
4312 8789 4308 8786 4301 8789 4297 8785
4284 8808 4330 8851 4335 8853 4338 8858
4374 8816 4354 8816 4355 8779
TIME...MOT...LOC 0143Z 228DEG 35KT 4345 8845 4316 8819
4291 8800
HAIL...<.75IN
WIND...60MPH
$$
COLLAR657
WWUS53 KMKX 310147
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
847 PM CDT THU MAY 30 2013
WIC027-039-079-089-131-133-310215-
/O.CON.KMKX.SV.W.0032.000000T0000Z-130531T0215Z/
MILWAUKEE WI-OZAUKEE WI-DODGE WI-FOND DU LAC WI-WAUKESHA WI-
WASHINGTON WI-
847 PM CDT THU MAY 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WASHINGTON...
NORTHEASTERN WAUKESHA...SOUTHEASTERN FOND DU LAC...EAST CENTRAL
DODGE...OZAUKEE AND MILWAUKEE COUNTIES UNTIL 915 PM CDT...
AT 843 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM THERESA TO LANNON TO FRANKLIN...AND MOVING
NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
MILWAUKEE HOAN BRIDGE AND DOWNTOWN MILWAUKEE AROUND 855 PM CDT.
GLENDALE AND WEST BEND AIRPORT AROUND 900 PM CDT.
CAMPBELLSPORT AND NEWBURG AROUND 905 PM CDT.
SAUKVILLE AROUND 910 PM CDT.
BELGIUM AND FREDONIA AROUND 915 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE WAYNE...SAINT FRANCIS...BEAR
VALLEY...MILWAUKEE SOUTH SHORE PARK...MITCHELL PARK DOMES...
GERMANTOWN...MILWAUKEE BRADFORD BEACH...UW-MILWAUKEE...SHOREWOOD AND
GLENDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
&&
LAT...LON 4346 8780 4338 8787 4326 8791 4318 8788
4312 8789 4308 8786 4301 8789 4297 8785
4284 8807 4311 8826 4327 8839 4339 8853
4374 8816 4354 8816 4355 8779
TIME...MOT...LOC 0147Z 228DEG 35KT 4348 8841 4318 8815
4293 8796
HAIL...<.75IN
WIND...60MPH
$$
COLLARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 4:46 PM CDT, 3 hours 43 minutes earlier.
Area forecast discussion, May 30, 4:46 PM CDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 446 PM CDT THU MAY 30 2013 .SHORT TERM... .TONIGHT AND FRIDAY...FORECAST CONFIDENCE MEDIUM. ONGOING SCATTERED CONVECTION WITH MORE DISCRETE-TYPE CELLS ASSOCIATED WITH A VORT MAX ROTATING AROUND A NEGATIVELY TILTED 500MB UPPER LOW OVER THE NORTHERN PLAINS...AND ON THE NOSE OF THE 850MB LOW LEVEL JET. MOST OF THE SEVERE THUNDERSTORM WARNINGS HAVE BEEN LARGE HAIL AND THE TOKEN DAMAGING WINDS. DECENT LOW LEVEL SHEAR AND CAPE STILL WARRANTS TORNADO WATCH. WEAK TORNADOES ARE POSSIBLE. THE STORMS MAY CONGEAL INTO BOWING LINE SEGMENTS LATER THIS AFTERNOON AS THEY GET INTO SOUTHEAST WI PER THE 17Z HRRR MODEL RUN. MEANWHILE... A STRONGER VORT MAX CURRENTLY OVER MISSOURI WILL ROLL ACROSS IOWA AROUND 00Z. STORMS AHEAD OF THIS DISTURBANCE WILL MOST LIKELY BE IN A LINE/MCS MODE AS IT REACHES NORTHERN IL/SOUTHERN WI. EXPECTING THIS TO MOVE ACROSS ALL OF THE MKX AREA THIS EVENING. LATEST 17Z HRRR SPED THIS UP WITH THE LEADING EDGE CLEARING EASTERN WI BY 03Z...WHILE THE 12Z NAM DELAYS IT OVER THE MKX AREA FROM 03-09Z. EXPECT A BREAK IN PRECIP LATE TONIGHT INTO FRIDAY MORNING AFTER THIS SECONDARY ROUND. THEN WE WILL BE IN ANOTHER FAVORABLE SYNOPTIC SETUP FOR MORE SEVERE STORMS ON FRIDAY. THE 500MB UPPER LOW WILL SHIFT A LITTLE CLOSER INTO THE EASTERN DAKOTAS AND ANOTHER VORT MAX WILL SWING INTO SOUTHERN WI AS THE LEFT EXIT REGION OF A 100KT UPPER JET MOVES THROUGH. CONVECTIVE MODE WILL LIKELY BE A LINE OF STORMS WITH A SUBTLE COLD-FRONT. DAMAGING WINDS THE MAIN SEVERE THREAT. ONE UNCERTAINTY WITH FRIDAY THUNDERSTORMS WILL BE THAT THE LINE COULD FORM IN ILLINOIS AND MOVE EAST AND JUST CLIP SOUTHEAST WI OR EVEN MISS IT ALL TOGETHER. FRIDAY NIGHT AND THROUGH SATURDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH THE MID/UPPER TROUGH WILL PUSH INTO THE UPPER MISSISSIPPI VALLEY REGION. THE 250 MB JET MAX INCREASES TO 100 KNOTS ACROSS SOUTHERN AND NORTHEAST WISCONSIN WITH MODERATE UPPER DIVERGENCE OVER SOUTHEAST WISCONSIN DURING THE EVENING. SOUTHERN WISCONSIN WILL REMAIN IN THE WARM SECTOR FRIDAY EVENING WITH A MID DRY PUNCH OVER MUCH OF THE AREA. THOUGH THE BEST LOW LEVEL WIND MAX WILL BE TO THE SOUTH AND EAST...STRONGER STORMS ARE NOT OUT OF THE QUESTION ESPECIALLY WITH WIND SHEAR A BIT HIGHER THAN PREVIOUS DAYS. THE CWASP SEVERE PARAMETER IS HIGHEST ACROSS NORTHEAST ILLINOIS LOWER VALUES EXTENDS CLOSER TO THE UPPER LOW OVER PORTIONS OF SOUTH CENTRAL WISCONSIN. WEAKENING LOW PRESSURE WILL FINALLY DRAG A COLD FRONT THROUGH SOUTHERN WISCONSIN BY SATURDAY NIGHT. NAM FORECAST SOUNDINGS STILL HAVE 1300 J/KM OF CAPE SATURDAY AFTERNOON IF FORECAST DEW POINTS ARE NOT TOO HIGH. .LONG TERM... SUNDAY THROUGH THURSDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH MAIN UPPER LEVEL TROUGH AXIS WILL MOVE ACROSS THE WESTERN GREAT LAKES SATURDAY NIGHT THEN INTO SOUTHERN CANADA ON SUNDAY. FORECAST SOUNDINGS SHOW MOISTURE TRAPPED BELOW AN INVERSION AROUND 7 THSD FT...SO EXPECT CUMULUS/STRATOCUMULUS SUNDAY. COOLER AIR IS EXPECTED TO ARRIVE WITH THE SHORTWAVE. THE GFS AND ECMWF ARE FAIRLY SIMILAR IN BRINGING ANOTHER UPPER TROUGH ACROSS THE NORTHERN PLAINS MONDAY NIGHT AND REACHING THE UPPER MISSISSIPPI VALLEY WEDNESDAY. ON THURSDAY THE GFS BRINGS THE UPPER TROUGH ACROSS WISCONSIN WITH A BROADER MORE NORTH LOCATION ON THE 00Z ECMWF. STILL SOME POTENTIAL OF INSTABILITY SHOWERS SUNDAY BEFORE HIGH PRESSURE DOMINATES WISCONSIN MONDAY. BY TUESDAY SHOWERS/THUNDERSTORMS APPROACH THE MISSISSIPPI RIVER AREA TUESDAY EVENING WITH A CHANCE OF SHOWERS/THUNDERSTORMS WEDNESDAY AND THURSDAY. && EXPECT GUSTS BETWEEN 25 AND 30 KTS TO PERSIST UNTIL EVENING AS MIXING CEASES. DISCRETE THUNDERSTORMS WITH SOME PRODUCING LARGE HAIL MAINLY IN SOUTH CENTRAL WI. EXPECTING STORMS TO CONGEAL AT SOME POINT AND STRAIGHT-LINE WINDS WILL BECOME THE MAIN THREAT FOR ALL OF SOUTH CENTRAL AND SOUTHEAST WI. STORMS ARE DEVELOPING RAPIDLY...SO WATCH THE RADAR CLOSELY FOR NEW DEVELOPMENTS. WEAK TORNADOES ARE POSSIBLE WITH DECENT LOW-LEVEL ROTATION. ANOTHER ROUND...A LINE OF THUNDERSTORMS...IS EXPECTED EARLY THIS EVENING AND THESE WILL LIKELY SPREAD ALL THE WAY ACROSS SOUTHERN WI. STRAIGHT-LINE WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. AFTER A BREAK LATE TONIGHT/EARLY FRIDAY...EXPECT A LINE OF THUNDERSTORMS TO DEVELOP ALONG A WEAK COLD FRONT SOMEWHERE IN IA/IL AND TRACK ENE MIDDAY FRIDAY. THESE MAY SWEEP ACROSS ALL OF SOUTHERN WI OR JUST CLIP SOUTHEAST WI. STAY TUNED TO THE FORECAST FOR THIS ONE. && .MARINE... GUSTY SOUTH WINDS DUE TO MIXING OVER THE LAND WILL AFFECT SHORELINE NEARSHORE AREAS UNTIL THIS EVENING. WINDS WILL BE LESS GUSTY TOWARD THE OPEN WATERS. HOWEVER...THE TIGHT PRESSURE GRADIENT OVER THE LAKE WILL ALLOW SUSTAINED WINDS TO BE IN THE 15 TO 20 KNOT RANGE TODAY AND TONIGHT. STABLE AIR DOWN AT LAKE LEVEL WILL KEEP WAVES FROM RESPONDING TOO MUCH TO THE GUSTY WINDS. THUNDERSTORMS EXPECTED THIS EVENING AND AGAIN FRIDAY MIDDAY AND AGAIN SOMETIME ON SATURDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/FRIDAY AND AVIATION/MARINE...MRC FRIDAY NIGHT THROUGH THURSDAY...HENTZ
Hazardous weather outlook, May 30, 3:35 PM CDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 335 PM CDT THU MAY 30 2013 WIZ046-047-051-052-056>060-062>072-312045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 335 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY THROUGH THIS EVENING. SOME OF THE THUNDERSTORMS MAY BE SEVERE. WINDS AND HAIL ARE THE PRIMARY THREAT...BUT AN ISOLATED TORNADO IS POSSIBLE OVER SOUTH CENTRAL WISCONSIN INTO THE EARLY EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAIN...ALONG WITH THE POTENTIAL OF LOCALIZED URBAN AND LOW LYING FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY SOUTHERN WISCONSIN WILL BE IN THE WARM SECTOR AHEAD OF A LOW OVER THE DAKOTAS AND MINNESOTA THROUGH SATURDAY. THIS WILL RESULT IN MORE THUNDERSTORMS. SOME OF THESE STORMS COULD BE SEVERE... ESPECIALLY FRIDAY AFTERNOON AND EVENING. THERE IS A CHANCE FOR THUNDERSTORMS AGAIN ON TUESDAY NIGHT INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN ACTIVATED INTO THIS EVENING AND MAY BE NEEDED AGAIN FRIDAY AFTERNOON AND FRIDAY EVENING. LMZ643>646-312045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 335 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT SOUTH WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS INTO THE EARLY EVENING. THUNDERSTORMS ARE LIKELY THROUGH THE EVENING AND MAY BE SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THERE WILL BE A CHANCE OF THUNDERSTORMS THROUGH SATURDAY. SOME OF THESE MAY BE SEVERE ESPECIALLY FRIDAY AFTERNOON AND EVENING. THERE IS A CHANCE FOR THUNDERSTORMS AGAIN TUESDAY NIGHT AND WEDNESDAY. HENTZ WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, May 30, 7:52 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 752 PM CDT THU MAY 30 2013 WIZ051-052-310115- FOND DU LAC-SHEBOYGAN- 752 PM CDT THU MAY 30 2013 ...STRONG THUNDERSTORM MOVING ACROSS SHEBOYGAN COUNTY... AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES WEST OF PLYMOUTH...MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... PLYMOUTH BY 755 PM CDT... ELKHART LAKE BY 805 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HENTZ
Local storm report, May 30, 7:57 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
757 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND GST 2 ENE BROOKLYN 42.86N 89.34W
05/30/2013 M52 MPH DANE WI TRAINED SPOTTER
&&
ETLocal storm report, May 30, 8:03 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
803 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND DMG MIDDLETON 43.10N 89.51W
05/30/2013 DANE WI PUBLIC
POWER LINES DOWN AND ABLAZE.
&&
ETLocal storm report, May 30, 8:09 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
809 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG COLUMBUS 43.34N 89.01W
05/30/2013 COLUMBIA WI 911 CALL CENTER
HALF DOZEN TREES DOWN...UP TO 2 FEET IN DIAMETER. TIME
ESTIMATED.
&&
MEBLocal storm report, May 30, 8:18 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
818 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM TSTM WND DMG 2 W BEAVER DAM 43.46N 88.88W
05/30/2013 DODGE WI EMERGENCY MNGR
ROOF BLOWN OFF BARN. TIME ESTIMATED FROM RADAR.
&&
ETLocal storm report, May 30, 8:23 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
823 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM TSTM WND DMG 2 W BEAVER DAM 43.46N 88.88W
05/30/2013 DODGE WI EMERGENCY MNGR
ROOF BLOWN OFF BARN. TIME ESTIMATED FROM RADAR.
&&
ETThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:01 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson | 44 min |
| May 30, 7:15 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 45 min |
| May 30, 7:35 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Jefferson | 40 min |
| May 30, 7:49 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Kenosha, Racine, Rock, Walworth and 1 more | 41 min |
| May 30, 7:51 PM CDT | Special Marine Warning | MKX | 114 min | |
| May 30, 8:12 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 48 min |
| May 30, 8:48 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Sheboygan | 57 min |
| May 30, 8:53 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Ozaukee, Sheboygan, Washington | 67 min |
| May 31, 7:44 AM CDT | Marine Dense Fog Advisory | MKX | 8 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.